# SDR IPXA2021033067560

- Difficulty date: March 14, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300MAIN DECK CARGO COMPT. FLOOR PANEL 251MG IS DELAMINATED AND DAMAGED COMPILED WITH SREO A300-5320-42722-F.
